# SDR CALA2025081207626

- Difficulty date: August 3, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323038520001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT FR 32 SHEAR TIE BETWEEN STR 41L-42L HAS ELONGATED FASTENER HOLES REQUIRES REPLACEMENT. GENERATED BY V077960 PER HAECO LCQ NR 9296915/30915. ESFR COMPLETED REMOVED AND REPLACED SHEAR TIE AT FWD CARGO FR 32 BTW STR 41L-ST R42L IAW A320 SRM 51-42-11 AND 51-72-11. ACMP BY V061742 INSP BY V077960 RII INSPECTION COMPLIED WITH BY HAECO QC LC-75
